Some results related to Bessel's inequality in inner product spaces

[img]
Preview
jmi-13-15.pdf - Published Version (174kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Elmursi, M (2019) Some results related to Bessel's inequality in inner product spaces. Journal of Mathematical Inequalities, 13 (1). pp. 205-214. ISSN 1846-579X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/38731
DOI https://doi.org/10.7153/jmi-2019-13-15
Official URL http://jmi.ele-math.com/13-15/Some-results-related...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; Boas-Bellman type inequalities
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login